Posted by gary (220.127.116.11) on January 16, 2000 at 14:31:35:
In Reply to: Interesting Topic posted by Todd on January 16, 2000 at 14:10:12:
they gave me prednisone many years ago, I don't remember the regimen details, or any benefit - just hoping it wasn't too much too long
from what I'm seeing in some of my friends who were put on it quite freely MANY years earlier for different maladies -now experiencing irreversable, serious,delayed side effects- especially re: bones, etc - I wouldn't touch it again with a 10 foot pole
as far as weight gain on meds,
I get 2 of Todd's list with benadryl, which I use a lot of:
from Todd's, I added (benadryl)
"B. Prednisone (benadryl) slows the metabolism of the body, so that the same number of calories are ingested but the body burns fewer.
C. Prednisone (benadryl) doesn't actually affect the metabolism, but makes us lethargic so that, while consuming the same number of calories, we are subtly burning less, perhaps without realizing it. The couch potato effect. "
alo getting to that age where the #s just don't come off as easily - so it's a tradeoff I try to manage
Post a Followup